# SDR 02FDEA00205

- Difficulty date: March 16, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 40173
- Part serial: 4231
- Condition: Failed
- Location: #1 L/E Flap
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

02-72 #1 L/E FLAP W/N RETRACT ON TAKEOFF.  R&R #1 L/E FLAP WARN SWITCH PER 27-82-001-4. R&R LINKAGE & MOUNT BRACKET PER 27-82-001-4.
